MathSciNet Relay Station
MathSciNet bibliographic data
MR2177044 35H10 (35C15)
D'Ambrosio, Lorenzo; Mitidieri, Enzo; Pohozaev, Stanislav I. Representation formulae and inequalities for solutions of a class of second order partial differential equations. Trans. Amer. Math. Soc. 358 (2006), no. 2, 893–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement